PLEASE GUYS COMMENTS ON THIS VIDEO OR ADVISES ARE WELCOME!
If you’re planning on taking this stuff, please don’t do it unless absolutely necessary. I got emotionally and physically dependent on this crap up to the point where I can’t just stop cold turkey anymore…The withdrawal is too horrible cold turkey…
– Tapering off this stuff, I get these withdrawal effects: pounding headaches, light anxiety, panicky feeling, confusion, light acute psychosis(!) and feeling woozy, like I’m out of touch with reality, light heart palpitations, constipation, stomach aches.
The time I was dumb and I didn’t taper off, I got: debilitating anxiety, panic attacks, pounding heart, feeling like my body is dying every second, acute psychosis, inner agony, feeling like I’m losing it, etc.
And as a last note: don’t take this medication, unless all other options are exhausted to remove your anxiety or sleeping problems. And If you take this crap, do it only when absolutely necessary..
Video Rating: / 5